RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 1, Pages 108–112 (Mi mz4899)  

Homological type of spaces of configurations of structurally stable type in $C^2$

A. I. Barvinok


Full text: PDF file (383 kB)

English version:
Mathematical Notes, 1986, 39:1, 60–62

Bibliographic databases:

UDC: 513.8
Received: 03.08.1984

Citation: A. I. Barvinok, “Homological type of spaces of configurations of structurally stable type in $C^2$”, Mat. Zametki, 39:1 (1986), 108–112; Math. Notes, 39:1 (1986), 60–62

Citation in format AMSBIB
\Bibitem{Bar86}
\by A.~I.~Barvinok
\paper Homological type of spaces of configurations of structurally stable type in $C^2$
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 1
\pages 108--112
\mathnet{http://mi.mathnet.ru/mz4899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=830847}
\zmath{https://zbmath.org/?q=an:0601.51022}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 1
\pages 60--62
\crossref{https://doi.org/10.1007/BF01647633}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E201900010}


Linking options:
  • http://mi.mathnet.ru/eng/mz4899
  • http://mi.mathnet.ru/eng/mz/v39/i1/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:94
    Full text:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019